# SDR DHLA201000076

- Difficulty date: July 8, 2010
- Submitted: August 17, 2010
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46123
- Aircraft time: 87,592 hours, 32,539 cycles
- Engine: Ge CFM56*
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Worn
- Location: Rt Wing Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD AILERON UPPER PLATING WORN STA XA 474.000 PERFORMED MAJOR REPAIR IAW SRM 57-8-1 FIG 1.  REMOVED WORN PLATING IAW SRM 57-1-0, SRM 51-1-21. FABRICATED NEW PLATING (AL2024T3 0.040") IAW SRM 57-8-1 FIG. 1 ITEM "E". CLEANED, TREATED AND PRIMED AREA + NEW PLATING INNER FACE IAW SRM 51-1-8B. INSTALLED NEW PLATING IAW SRM 51-1-21, SRM 51-1-11. REFER TO NR 260803 FOR  BALANCING.
